http://ir.sinica.edu.tw/handle/201000000A/35810
Title: | Boltzmann equation: micro-macro decompositions and positivity of shock profiles | Authors: | Liu, Tai-Ping Yu, Shih-Hsien |
Issue Date: | 2004-03 | Relation: | COMMUNICATIONS IN MATHEMATICAL PHYSICS 246(1), 133-179 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35810 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0010-3616&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.